# SDR REXA2016032000502

- Difficulty date: March 20, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLEAT ON STRINGER 3R, BETWEEN FS 250 & 265.  REMOVED & INSTALLED SERVICEABLE CLEAT IAW SRM 51-42-06 & EA CRJ9253-04152.
